ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

January 2015 , Volume 2 , Issue 1

Select all articles

Export/Reference:

Nash Equilibrium in evolutionary competitive models of firms and workers under external regulation
Elvio Accinelli, Bruno Bazzano, Franco Robledo and Pablo Romero
2015, 2(1): 1-32 doi: 10.3934/jdg.2015.2.1 +[Abstract](1058) +[PDF](1289.6KB)
Hamiltonian evolutionary games
Hassan Najafi Alishah and Pedro Duarte
2015, 2(1): 33-49 doi: 10.3934/jdg.2015.2.33 +[Abstract](1247) +[PDF](690.7KB)
On noncooperative $n$-player principal eigenvalue games
Getachew K. Befekadu and Panos J. Antsaklis
2015, 2(1): 51-63 doi: 10.3934/jdg.2015.2.51 +[Abstract](898) +[PDF](447.8KB)
Discrete time dynamic oligopolies with adjustment constraints
Chrystie Burr, Laura Gardini and Ferenc Szidarovszky
2015, 2(1): 65-87 doi: 10.3934/jdg.2015.2.65 +[Abstract](1324) +[PDF](535.9KB)
Discrete time mean field games: The short-stage limit
Juan Pablo Maldonado López
2015, 2(1): 89-101 doi: 10.3934/jdg.2015.2.89 +[Abstract](1171) +[PDF](370.0KB)
Reversibility and oscillations in zero-sum discounted stochastic games
Sylvain Sorin and Guillaume Vigeral
2015, 2(1): 103-115 doi: 10.3934/jdg.2015.2.103 +[Abstract](1294) +[PDF](364.9KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]